Results of Certain Types of Nonlinear Delay Differential Equation

Man Li LIU, Pei Chu HU, Zhi LI, Qiong Yan WANG

PDF(467 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (2) : 221-234.

Results of Certain Types of Nonlinear Delay Differential Equation

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 65(2): 221-234

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(467 KB)

Accesses

Citation

Detail

Sections
Recommended

/